Convergence of kähler-ricci flow on lower-dimensional algebraic manifolds of general type

Gang Tian, Zhenlei Zhang

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In this paper, we prove that the L4-norm of Ricci curvature is uniformly bounded along a Kähler-Ricci flow on any minimal algebraic manifold. As an application, we show that on any minimal algebraic manifold M of general type and with dimension n≤ 3, any solution of the normalized Kähler-Ricci flow converges to the unique singular Kähler-Einstein metric on the canonical model of M in the Cheeger-Gromov topology.

Original languageEnglish (US)
Pages (from-to)6493-6511
Number of pages19
JournalInternational Mathematics Research Notices
Volume2016
Issue number21
DOIs
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Convergence of kähler-ricci flow on lower-dimensional algebraic manifolds of general type'. Together they form a unique fingerprint.

  • Cite this